Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 4 found articles
 
 
  The type i part of a group ring
 
 
Title: The type i part of a group ring
Author: Passman, D. S.
Appeared in: Communications in algebra
Paging: Volume 2 (1974) nr. 5 pages 469-473
Year: 1974
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 4 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands